# SDR LR7A08040

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 29,715 hours, 13,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 3700326465
- Condition: Cracked
- Location: Fs180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK, PER SB A382-53-51 R1, FOUND UNDERDECK CROSS BEAM EXTRUSION CRACKED AT FS 180.5, WL172, LBL10-RBL10.  REPAIR ACCOMPLISHED IAW SMP583 CHAP 51-60 AND 51-70 AND SB A382-53-51 R1 REFERENCING DWG 382-53-187.
